MathSciNet Relay Station
MathSciNet bibliographic data
MR2832761 42C05 (15B05 33C45 47B15)
Cantero, M. J.; Moral, L.; Velázquez, L. Direct and inverse polynomial perturbations of Hermitian linear functionals. J. Approx. Theory 163 (2011), no. 8, 988–1028.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement